# SDR DL738001045

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 1,412 hours, 674 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: BA24I80R1
- Part serial: 16589
- Condition: Discharged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER FOUND EMPTY, SEAL WAS NOT BROKEN AND GREEN DISCHARGE BUTTON WAS INTACT ALONG WITH HEAT SHRINK ON PULL PIN.  MECHANIC NOTICED CONTROL HEAD WAS LOOSE.  REPLACED EXTINGUISHER.
